Alert archive / Montana / Snow Advisories in 2007

Snow Advisory 4, NWS Missoula, MT

January 9, 2007Clearwater County, Idaho County, Idaho; 6 counties in Montana

NWS Missoula, MT issued this snow advisory at Jan 9, 2007, 1:51 PM PST for Clearwater County, Idaho County, Idaho; 6 counties in Montana. It took effect at Jan 9, 2007, 7:00 PM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2007, 1:51 PM PST (21:51 UTC)
In effect from
Jan 9, 2007, 7:00 PM PST
Expired
Jan 10, 2007, 8:00 AM PST
In force
13 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lincoln County, MT, Missoula County, MT, Ravalli County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 50 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 092151
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
251 PM MST TUE JAN 9 2007

.A VIGOROUS AND FAST-MOVING COLD FRONTAL SYSTEM WILL PASS THROUGH
THE IDAHO PANHANDLE AND WESTERN MONTANA LATE TONIGHT AND EARLY
WEDNESDAY MORNING. INITIALLY...WARM TEMPERATURES AT THE LOWER
LEVELS WILL LIKELY RESULT IN VALLEY PRECIPITATION STARTING AS RAIN
INITIALLY THIS EVENING...WITH SNOW MOSTLY CONFINED TO THE
MOUNTAINS. MUCH COLD AIR WILL BE USHERED INTO THE REGION BY GUSTY
WESTERLY WINDS WITH THE PASSAGE OF THE COLD FRONT. WINDS AND
OROGRAPHIC ENHANCEMENT TO SNOW SHOWERS WILL RESULT IN AREAS OF
BLOWING AND DRIFTING SNOW LATE TONIGHT AND WEDNESDAY MORNING.

MTZ002-101000-
/O.NEW.KMSO.SB.Y.0005.070110T0300Z-070110T1500Z/
WEST GLACIER REGION-
251 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 PM THIS
EVENING TO 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES
IN THE MOUNTAINS ARE EXPECTED BY MID-MORNING WEDNESDAY. IN
ADDITION TO SNOW...GUSTY WESTERLY WINDS 15 TO 30 MPH WITH LOCALLY
GUSTS TO 40 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW. HIGHWAY 2
FROM ESSEX TO MARIAS PASS HAVE LOCAL WHITEOUT CONDITIONS. 

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ004-101000-
/O.NEW.KMSO.SB.Y.0005.070110T0300Z-070110T1200Z/
LOWER CLARK FORK REGION-
251 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 PM THIS
EVENING TO 5 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES...LOCALLY UP TO 7 INCHES IN
THE MOUNTAINS ARE EXPECTED BY EARLY WEDNESDAY MORNING...MAINLY
FROM ST. REGIS TO LOOKOUT PASS. 1 TO 3 INCHES EXPECTED FROM ST.
REGIS TO NINE MILE. IN ADDITION TO SNOW...GUSTY WESTERLY WINDS 15
TO 25 MPH WITH LOCALLY GUSTS TO 35 MPH WILL CAUSE BLOWING AND
DRIFTING OF SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ007-008-101000-
/O.NEW.KMSO.SB.Y.0005.070110T1200Z-070110T1800Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
151 PM PST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO 10 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM PST
WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE WEDNESDAY
MORNING...LOCALLY HIGHER AMOUNTS ON WEST FACING BENCHES. STRONG SOUTH
WINDS OVERNIGHT...WILL QUICKLY BECOME NORTHWEST 15 TO 20 WITH
GUSTS TO 30 MPH AFTER THE COLD FRONT PASSES. THIS PASSAGE OF THE
COLD FRONT IS EXPECTED AROUND MORNING COMMUTE TIME...WITH BLOWING
AND DRIFTING OF SNOW REDUCING VISIBILITIES. AREAS MOST LIKELY TO
BE IMPACTED ARE THE FOOTHILLS...THE GRANGEVILLE AREA AND THE WHITE
BIRD GRADE SOUTH OF GRANGEVILLE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ005-006-MTZ006-101000-
/O.NEW.KMSO.SN.Y.0004.070110T0600Z-070110T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
BITTERROOT/SAPPHIRE MOUNTAINS-
251 PM MST TUE JAN 9 2007 /151 PM PST TUE JAN 9 2007/

...SNOW ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 5 AM MST /4 AM PST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 5 AM MST /4 AM PST/ WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES
CAN BE EXPECTED IN THE MOUNTAINS BY EARLY WEDNESDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ001-100900-
/O.NEW.KMSO.SN.Y.0004.070110T0300Z-070110T0900Z/
KOOTENAI/CABINET REGION-
251 PM MST TUE JAN 9 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM MST
WEDNESDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 2 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY EARLY
WEDNESDAY MORNING ABOVE 3000 FEET...WITH 1 TO 2 INCHES AT LOWER
ELEVATIONS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
6 follow-up statements
000 
WWUS45 KMSO 092226
WSWMSO

URGENT - WINTER WEATHER MESSAGE...CORRECTION
NATIONAL WEATHER SERVICE MISSOULA MT
330 PM MST TUE JAN 9 2007

.A VIGOROUS AND FAST-MOVING COLD FRONTAL SYSTEM WILL PASS THROUGH
THE IDAHO PANHANDLE AND WESTERN MONTANA LATE TONIGHT AND EARLY
WEDNESDAY MORNING. INITIALLY...WARM TEMPERATURES AT THE LOWER
LEVELS WILL LIKELY RESULT IN VALLEY PRECIPITATION STARTING AS RAIN
INITIALLY THIS EVENING...WITH SNOW MOSTLY CONFINED TO THE
MOUNTAINS. MUCH COLD AIR WILL BE USHERED INTO THE REGION BY GUSTY
WESTERLY WINDS WITH THE PASSAGE OF THE COLD FRONT. WINDS AND
OROGRAPHIC ENHANCEMENT TO SNOW SHOWERS WILL RESULT IN AREAS OF
BLOWING AND DRIFTING SNOW LATE TONIGHT AND WEDNESDAY MORNING.

MTZ002-101000-
/O.NEW.KMSO.SB.Y.0005.070110T0300Z-070110T1500Z/
WEST GLACIER REGION-
330 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 PM THIS
EVENING TO 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES
IN THE MOUNTAINS ARE EXPECTED BY MID-MORNING WEDNESDAY. IN
ADDITION TO SNOW...GUSTY WESTERLY WINDS 15 TO 30 MPH WITH LOCAL
GUSTS TO 40 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW. HIGHWAY 2 
FROM ESSEX TO MARIAS PASS WILL HAVE LOCAL WHITEOUT CONDITIONS. 

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ004-101000-
/O.NEW.KMSO.SB.Y.0005.070110T0300Z-070110T1200Z/
LOWER CLARK FORK REGION-
330 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 PM THIS
EVENING TO 5 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES...LOCALLY UP TO 7 INCHES IN
THE MOUNTAINS ARE EXPECTED BY EARLY WEDNESDAY MORNING...MAINLY
FROM ST. REGIS TO LOOKOUT PASS. 1 TO 3 INCHES EXPECTED FROM ST.
REGIS TO NINE MILE. IN ADDITION TO SNOW...GUSTY WESTERLY WINDS 15
TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL CAUSE BLOWING AND
DRIFTING OF SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ007-008-101000-
/O.NEW.KMSO.SB.Y.0005.070110T1200Z-070110T1800Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
230 PM PST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO 10 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM PST
WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE WEDNESDAY
MORNING...LOCALLY HIGHER AMOUNTS ON WEST FACING BENCHES. STRONG SOUTH
WINDS OVERNIGHT...WILL QUICKLY BECOME NORTHWEST 15 TO 20 WITH
GUSTS TO 30 MPH AFTER THE COLD FRONT PASSES. THIS PASSAGE OF THE
COLD FRONT IS EXPECTED AROUND MORNING COMMUTE TIME...WITH BLOWING
AND DRIFTING OF SNOW REDUCING VISIBILITIES. AREAS MOST LIKELY TO
BE IMPACTED ARE THE FOOTHILLS...THE GRANGEVILLE AREA AND THE WHITE
BIRD GRADE SOUTH OF GRANGEVILLE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ005-006-MTZ006-101000-
/O.NEW.KMSO.SN.Y.0004.070110T0600Z-070110T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
BITTERROOT/SAPPHIRE MOUNTAINS-
330 PM MST TUE JAN 9 2007 /151 PM PST TUE JAN 9 2007/

...SNOW ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 5 AM MST /4 AM PST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 5 AM MST /4 AM PST/ WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES
CAN BE EXPECTED IN THE MOUNTAINS BY EARLY WEDNESDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ001-100900-
/O.NEW.KMSO.SN.Y.0004.070110T0300Z-070110T0900Z/
KOOTENAI/CABINET REGION-
251 PM MST TUE JAN 9 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM MST
WEDNESDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 2 AM MST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY EARLY
WEDNESDAY MORNING ABOVE 3000 FEET...WITH 1 TO 2 INCHES AT LOWER
ELEVATIONS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 100356
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
856 PM MST TUE JAN 9 2007

.A VIGOROUS AND FAST-MOVING COLD FRONTAL SYSTEM WILL PASS THROUGH
THE IDAHO PANHANDLE AND WESTERN MONTANA INTO WEDNESDAY MORNING.
COLD AIR WILL BE USHERED INTO THE REGION BY GUSTY WESTERLY WINDS
WITH THE PASSAGE OF THE COLD FRONT. WINDS AND OROGRAPHIC
ENHANCEMENT TO SNOW SHOWERS WILL RESULT IN AREAS OF BLOWING AND
DRIFTING SNOW.

MTZ001-100500-
/O.CAN.KMSO.SN.Y.0004.000000T0000Z-070110T0900Z/
KOOTENAI/CABINET REGION-
856 PM MST TUE JAN 9 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

SNOW SHOWERS WILL CONTINUE TONIGHT...WITH 1 TO 3 INCHES SNOW
ACCUMULATION.

$$

IDZ005-006-MTZ006-101200-
/O.EXT.KMSO.SN.Y.0004.070110T0600Z-070110T1500Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
BITTERROOT/SAPPHIRE MOUNTAINS-
856 PM MST TUE JAN 9 2007 /756 PM PST TUE JAN 9 2007/

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM MST /7 AM PST/
WEDNESDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM MST /7 AM PST/
WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO
8 INCHES CAN BE EXPECTED IN THE MOUNTAINS BY EARLY WEDNESDAY
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-101200-
/O.CON.KMSO.SB.Y.0005.000000T0000Z-070110T1500Z/
WEST GLACIER REGION-
856 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM
MST WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO
8 INCHES IN THE MOUNTAINS ARE EXPECTED BY MID-MORNING WEDNESDAY.
IN ADDITION TO SNOW...GUSTY WESTERLY WINDS 15 TO 30 MPH WITH
LOCAL GUSTS TO 40 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW.
HIGHWAY 2 FROM ESSEX TO MARIAS PASS WILL HAVE LOCAL WHITEOUT
CONDITIONS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ004-101200-
/O.CON.KMSO.SB.Y.0005.000000T0000Z-070110T1200Z/
LOWER CLARK FORK REGION-
856 PM MST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM
MST WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES...LOCALLY UP TO
7 INCHES IN THE MOUNTAINS ARE EXPECTED BY EARLY WEDNESDAY
MORNING...MAINLY FROM ST. REGIS TO LOOKOUT PASS. 1 TO 3 INCHES ARE 
EXPECTED FROM ST. REGIS TO NINE MILE. IN ADDITION TO SNOW...GUSTY
WESTERLY WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL CAUSE
BLOWING AND DRIFTING SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ007-008-101200-
/O.CON.KMSO.SB.Y.0005.070110T1200Z-070110T1800Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
756 PM PST TUE JAN 9 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO
10 AM PST WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO
10 AM PST WEDNESDAY. 

TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE WEDNESDAY
MORNING...LOCALLY HIGHER AMOUNTS ON WEST FACING BENCHES. STRONG
SOUTH WINDS OVERNIGHT...WILL QUICKLY BECOME NORTHWEST 15 TO
20 WITH GUSTS TO 30 MPH AFTER THE COLD FRONT PASSES. THIS PASSAGE
OF THE COLD FRONT IS EXPECTED AROUND MORNING COMMUTE TIME...WITH
BLOWING AND DRIFTING OF SNOW REDUCING VISIBILITIES. AREAS MOST
LIKELY TO BE IMPACTED ARE THE FOOTHILLS...THE GRANGEVILLE AREA
AND THE WHITE BIRD GRADE SOUTH OF GRANGEVILLE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KMSO 100935
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
235 AM MST WED JAN 10 2007

IDZ007-008-101600-
/O.EXT.KMSO.SB.Y.0005.070110T1000Z-070110T1600Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
135 AM PST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PST
THIS MORNING...

THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM
PST THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE THIS 
MORNING...LOCALLY HIGHER AMOUNTS ON WEST FACING BENCHES. THE COLD
FRONT HAS PASSED...AND THE RESULTING NORTHWEST WINDS WILL PROVIDE
FAVORABLE LIFT FOR SNOW. THE WINDS WILL GENERALLY BE 15 TO 20 MPH
WITH GUSTS TO 30 MPH THROUGH THE MORNING. THIS COULD CAUSE REDUCED
VISIBILITIES AT TIMES DO TO BLOWING SNOW. AREAS MOST LIKELY TO BE
IMPACTED ARE THE FOOTHILLS...THE GRANGEVILLE AREA...AND THE WHITE
BIRD GRADE SOUTH OF GRANGEVILLE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ002-101500-
/O.CON.KMSO.SB.Y.0005.000000T0000Z-070110T1500Z/
WEST GLACIER REGION-
235 AM MST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM
MST THIS MORNING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO
8 INCHES IN THE MOUNTAINS ARE EXPECTED BY MID-MORNING. IN
ADDITION TO SNOW...GUSTY WESTERLY WINDS 15 TO 30 MPH WITH LOCAL
GUSTS TO 45 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW. HIGHWAY
2 FROM ESSEX TO MARIAS PASS WILL HAVE LOCAL WHITEOUT CONDITIONS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ004-101200-
/O.CON.KMSO.SB.Y.0005.000000T0000Z-070110T1200Z/
LOWER CLARK FORK REGION-
235 AM MST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM
MST EARLY THIS MORNING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
EARLY THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES...LOCALLY UP TO
7 INCHES IN THE MOUNTAINS ARE EXPECTED BY EARLY THIS
MORNING...MAINLY FROM ST. REGIS TO LOOKOUT PASS. 1 TO 3 INCHES ARE
EXPECTED FROM ST. REGIS TO NINE MILE. IN ADDITION TO SNOW...GUSTY
WESTERLY WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CAUSE
BLOWING AND DRIFTING SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ005-006-MTZ006-101500-
/O.CON.KMSO.SN.Y.0004.000000T0000Z-070110T1500Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
BITTERROOT/SAPPHIRE MOUNTAINS-
235 AM MST WED JAN 10 2007 /135 AM PST WED JAN 10 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /7 AM PST/ THIS
MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /7 AM PST/ THIS
MORNING. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...LOCALLY UP TO
8 INCHES CAN BE EXPECTED IN THE MOUNTAINS BY EARLY THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 101122
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
422 AM MST WED JAN 10 2007

MTZ004-101230-
/O.CAN.KMSO.SB.Y.0005.000000T0000Z-070110T1200Z/
LOWER CLARK FORK REGION-
422 AM MST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
AND BLOWING SNOW ADVISORY. 

WIDESPREAD PRECIPITATION IS DIMINISHING RAPIDLY BEHIND THE PASSING
COLD FRONT THIS MORNING. INSTABILITY AND MOISTURE WILL CONTINUE A
GOOD POSSIBILITY OF SNOW SHOWERS THROUGH THE DAY...BUT
ACCUMULATIONS SHOULD BE LIMITED.

$$

MTZ002-101230-
/O.CAN.KMSO.SB.Y.0005.000000T0000Z-070110T1500Z/
WEST GLACIER REGION-
422 AM MST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
AND BLOWING SNOW ADVISORY. 

THE COLD FRONT IS RAPIDLY PASSING OUT OF NORTHWEST MONTANA THIS
MORNING...LEAVING MAINLY SCATTERED SNOW SHOWERS IN ITS WAKE.

$$

IDZ005-MTZ006-101230-
/O.CAN.KMSO.SN.Y.0004.000000T0000Z-070110T1500Z/
NORTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS-
422 AM MST WED JAN 10 2007 /322 AM PST WED JAN 10 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

PRECIPITATION IS TAPERING TO SCATTERED SNOW SHOWERS BEHIND A
PASSING COLD FRONT THIS MORNING.

$$

IDZ006-101600-
/O.EXT.KMSO.SN.Y.0004.000000T0000Z-070110T1600Z/
SOUTHERN CLEARWATER MOUNTAINS-
322 AM PST WED JAN 10 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET AND 1 TO 3
INCHES IN THE LOWER VALLEYS CAN BE EXPECTED BY EARLY THIS
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ007-008-101600-
/O.CON.KMSO.SB.Y.0005.000000T0000Z-070110T1600Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
322 AM PST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM
PST THIS MORNING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE THIS
MORNING WITH LOCALLY HIGHER AMOUNTS ON WEST FACING BENCHES. THE
COLD FRONT HAS PASSED...AND THE RESULTING NORTHWEST WINDS WILL
PROVIDE FAVORABLE LIFT FOR SNOW. THE WINDS WILL GENERALLY BE 15 TO
20 MPH WITH GUSTS TO 30 MPH THROUGH THE MORNING...CAUSING REDUCED
VISIBILITIES AT TIMES DO TO BLOWING SNOW. AREAS MOST LIKELY TO BE
IMPACTED ARE THE FOOTHILLS...THE GRANGEVILLE AREA... AND THE WHITE
BIRD GRADE SOUTH OF GRANGEVILLE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KMSO 101319
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
619 AM MST WED JAN 10 2007

IDZ007-008-101430-
/O.CAN.KMSO.SB.Y.0005.000000T0000Z-070110T1600Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
519 AM PST WED JAN 10 2007

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
AND BLOWING SNOW ADVISORY. 

WIDESPREAD SNOW HAS DIMINISHED ACROSS THE AREA. EXPECT SCATTERED
SNOW SHOWERS TO REDEVELOP THROUGH THE DAY.

$$

IDZ006-101600-
/O.CON.KMSO.SN.Y.0004.000000T0000Z-070110T1600Z/
SOUTHERN CLEARWATER MOUNTAINS-
519 AM PST WED JAN 10 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET AND 1 TO
3 INCHES IN THE LOWER VALLEYS CAN BE EXPECTED BY EARLY THIS
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 101540
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
840 AM MST WED JAN 10 2007


IDZ006-101645-
/O.EXP.KMSO.SN.Y.0004.000000T0000Z-070110T1600Z/
SOUTHERN CLEARWATER MOUNTAINS-
740 AM PST WED JAN 10 2007

...SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. WITH
THE EXITING SURFACE COLD FRONT...WIDESPREAD SNOW HAS ENDED OVER
THE SOUTHERN CLEARWATERS THIS HOUR. HOWEVER...SNOW SHOWERS WILL
CONTINUE THROUGH THE DAY WITH ADDITIONAL ACCUMULATIONS OF UP TO 2
INCHES UNDER HEAVIER BANDS.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Jan 9, 11:26 AM PST, 2 hours 25 minutes earlier.

Area forecast discussion, Jan 9, 11:26 AM PST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1226 PM MST TUE JAN 9 2007

.DISCUSSION...WINDS OVER THE CAMAS PRAIRIE JUST AS THE DELAYED
ADVISORY WAS ISSUED. HAVE THEREFORE CORRECTED THE ZONES AND
GTFNPWMSO KEEPING THE ORIGINAL START TIME OF 10 AM PST FOR THE
WIND ADVISORY.

&&

.AVIATION...MOUNTAIN OBSCURATIONS AND STRONG MID LEVEL WINDS WILL
BE THE PRIMARY IMPACT TO AVIATION MUCH OF TODAY UNDER THE MOIST
WESTERLY FLOW. WIND AND RAIN/SNOW WILL INCREASE OVERNIGHT AS A
COLD FRONT APPROACHES AND THEN MOVES FROM FAR NORTHWEST MONTANA
AROUND 10 PM MDT TO SOUTHWEST MONTANA AROUND 10 AM MDT WEDNESDAY.
SEE APPROPRIATE TAFS AND TWEBS.

&&

.PREV DISCUSSION... /ISSUED 718 AM MST TUE JAN 9 2007/

DISCUSSION...SOME WARM AIR ADVECTION OVER NORTHWEST MONTANA AND
AT TO BELOW FREEZING SURFACE TEMPERATURES IS RESULTING IN SOME
PATCHY FREEZING RAIN THIS MORNING. EXPECT MIXING TO WARM
TEMPERATURES WITH INCREASING PRESSURE GRADIENT FROM APPROACHING
SYSTEM...SO THE FREEZING RAIN IS ONLY EXPECTED THROUGH THE MORNING
HOURS. SENT A QUICK UPDATE TO REFLECT THIS CHANGE.

PREV DISCUSSION... /ISSUED 330 AM MST TUE JAN 9 2007/

DISCUSSION...THE MOIST AND STRONG WESTERLY FLOW CONTINUES UNDER
A VERY LOW AMPLITUDE UPPER RIDGE. THIS IS STILL PRODUCING
MOUNTAINS SHOWERS FROM ROUGHLY MISSOULA NORTH...AND WITH THESE
SHOWERS...THE OCCASIONAL MODERATE WIND GUST DOWN TO THE LOWER
ELEVATIONS. DURING THE COURSE OF THE DAY...A SYSTEM WILL MOVE
INLAND NEAR VANCOUVER ISLAND FURTHER INCREASING THE MID LEVEL
WINDS AND ALSO TIGHTENING THE PRESSURE GRADIENT AT THE SURFACE.
INITIALLY THE PRIMARY IMPACT OF THIS WILL BE INCREASED WINDS OVER
THE MOUNTAINS...AND IN THE FAVORED LOWER HELLS/SALMON RIVER
CANYONS AND THE GRANGEVILLE/CAMAS PRAIRIE AREA. MODERATE WINDS
HAVE ALREADY SHOWN THEMSELVES AT TIMES IN THAT AREA
OVERNIGHT...BUT SHOULD BEGIN IN EARNEST THIS AFTERNOON AND PERSIST
THROUGH THE EVENING.

BEST PRECIPITATION CHANCES DURING THIS TIME WILL BE FOCUSED OVER
FAR NORTHWEST MONTANA WHERE ATMOSPHERIC UPGLIDE AND NEARLY
SATURATED AIR SHOULD ENHANCE THE ONGOING OROGRAPHIC RAIN/SNOW.
OTHER AREAS WILL STILL HAVE GOOD OROGRAPHIC FLOW AND MODEST
MOISTURE...SO SHOWERS WILL BE PRETTY WELL LIMITED TO THE
MOUNTAINS.

THE VANCOUVER ISLAND SYSTEM WILL MOVE ACROSS SOUTHERN B.C. AND
INTO ALBERTA TONIGHT...SWEEPING A COLD FRONT ACROSS THE NORTHERN
ROCKIES. THE FRONT WILL BE LATE IN PUSHING THROUGH ALL BUT THE FAR
NORTH...SO HAVE RAISED MINIMUM TEMPERATURES SOMEWHAT. THE FRONT
WILL PROVIDE THE BEST LIFTING MECHANISM FOR WIDESPREAD RAIN AND
SNOW. THE FEATURE MOVES THROUGH FAIRLY QUICK...AND SNOW LEVELS
START OFF ABOVE ALL BUT THE HIGHEST VALLEYS...SO SNOWFALL DOES NOT
LOOK LIKE A MAJOR IMPACT. STILL COULD SEE SOME NOTICEABLE
ACCUMULATIONS IN THE BITTERROOTS AND CLEARWATERS...PARTICULARLY
THE LOLO PASS AREA. AIR MASS DESTABILIZES RAPIDLY BEHIND THE FRONT
AS VERY COLD AIR MOVES IN ALOFT. THIS WILL KEEP ABUNDANT SNOW
SHOWER ACTIVITY GOING THROUGH WEDNESDAY.

WE WILL RAPIDLY TRANSITION TO A COLD PATTERN AS A STRONG ARCTIC
AIR MASS DROPS IN FROM THE NORTH LATE WEDNESDAY NIGHT. GUSTY
NORTHEAST WINDS AND SOME LIGHT SNOW SHOWERS WILL ACCOMPANY THE
ARCTIC BOUNDARY...BUT WILL DIMINISH BY LATE THURSDAY AS THE AIR
MASS STABILIZES AND DRIES.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...A COLD AND RELATIVELY DRY
AIR MASS WILL RESIDE OVER THE NORTHERN ROCKIES. THE UPPER FLOW
WILL TAKE A NORTHERLY TRAJECTORY OVER THE FRIGID CANADIAN INTERIOR
AND DIRECT IT INTO NORTHERN IDAHO AND WESTERN MONTANA.

SATURDAY THROUGH SUNDAY...A WAVE OF ENERGY MIGRATE SOUTH ACROSS
THE REGION...BUT MOISTURE MAY BE LIMITED WITH THIS FEATURE.
THUS...ONLY SLIGHT CHANCE POPS WILL BE REFLECTED IN THE FORECAST
FOR NORTHWEST MONTANA AND ALONG THE CONTINENTAL DIVIDE.
TEMPERATURES WILL REMAIN BELOW NORMAL DURING THIS PERIOD.

MONDAY AND TUESDAY...THE UPPER FLOW REMAINS NORTHERLY AND WILL
CONTINUE TO SUPPLYING THE AREA WITH COLD CANADIAN AIR.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR LOWER HELLS
     CANYON/SALMON RIVER REGION...
  ...WIND ADVISORY FROM 4 PM PST UNTIL 10 PM PST THIS EVENING FOR
     THE GRANGEVILLE REGION...

&&

SHORT TERM...MEAD
PREVIOUS DISCUSSION....MEAD/WHITMORE
AVIATION...MEAD
Hazardous weather outlook, Jan 9, 3:49 AM PST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
449 AM MST TUE JAN 9 2007

IDZ005>010-MTZ001>007-043-092230-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
449 AM MST TUE JAN 9 2007 /349 AM PST TUE JAN 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ON
THE CAMAS PRAIRIE AND IN THE LOWER HELLS AND SALMON RIVER CANYONS
OF CENTRAL IDAHO TODAY. STRONGEST GUSTS ARE EXPECTED OVERNIGHT WITH
GUSTS UP TO 55 MPH POSSIBLE IN THE CAMAS PRAIRIE AREA.

A STRONG COLD FRONT WILL PUSH THROUGH THE NORTHERN ROCKIES
LATE TONIGHT INTO WEDNESDAY MORNING...INCREASING WINDS ACROSS THE
ENTIRE REGION AND BRINGING WIDESPREAD SNOWFALL. MOUNTAIN LOCATIONS
CAN EXPECT ACCUMULATIONS OF 3 TO 4 INCHES OF SNOW WITH THE VALLEYS
RECEIVING UP TO 2 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY NIGHT INTO FRIDAY A VERY COLD ARCTIC AIR MASS WILL
PUSH INTO WESTERN MONTANA AND NORTH CENTRAL IDAHO. TEMPERATURES
WILL FALL OFF CONSIDERABLY WITH MANY AREAS GETTING DOWN INTO THE
SINGLE DIGITS ABOVE ZERO WEDNESDAY NIGHT...WHILE STRUGGLING TO
WARM INTO THE TEENS ON THURSDAY. TEMPERATURES WILL BE UNSEASONABLY
COLD THROUGH NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:38 AM PSTWind AdvisoryMSOClearwater, Idaho22 hr
Jan 9, 1:51 PM PSTSnow and Blowing Snow AdvisoryMSOClearwater, Idaho15 hr

Nearby

Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.